Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Got seizure due to blood clot. Cleared of clot. Taking medicines. Still complains of headache. Suggestions?

My wife had thrombosis issue because of that she got ceaser. Cloat was clean and we are still giving medicine. Mostly effect is on blood . Protein C and S deficiency was there which is not cured at the time of first hospitalization her hemoglobin was less and we gave 2 unit of blood to her, so acitrom dosage was less 2mg was able to give desired results of INR ratio of 2 to 2.5, But later condition went bad now acitrom dosage is 6 mg once and next day 7mg once. apart from this she is taking mirtaz 7.5 (1) than topaz 50 (1), locsam 100 (2wise), Lamtec 100 (2wise), clonotrill (.5gm ) night time. She still complaints acute head ache specially at the place where she had cloat. We have taken MRI all clean. there was time when episode of ceaser repeated due to forgetting problem of my wife but now medicines are given regular so episode again. Please advise email if possible YYYY@YYYY
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Most likely, your wife is suffering from cerebral venous sinus thrombosis (CVST), in which there is clotting of blood in brain veins.

The cause of her clotting are protein C and S deficiency.

Treatment requires long term use of acitrom- an oral anticoagulant. The dose of acitrom is adjusted on the basis of monthly PT/INR tests.

Anti epileptic drugs should also be continued to prevent seizures.

If she continues medications, she would improve and get well soon.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor